Please use this identifier to cite or link to this item:
Title: Group divisible designs with two associate classes and λ2 = 3
Authors: Chaiyasena, A. 
Pabhapote, N. 
Keywords: Graph decomposition;Group divisible design
Issue Date: 2011
Publisher: Scopus
University of the Thai Chamber of Commerce
Source: A. Chaiyasena, N. Pabhapote (2011) Group divisible designs with two associate classes and λ2 = 3. International Journal of Pure and Applied Mathematics Vol.71 No.3, 455-463.
Journal: International Journal of Pure and Applied Mathematics 
Abstract: Necessary and sufficient conditions for the existence of Group divisible designs with two groups of unequal sizes and block size tree with λ2 = 3, λ1 ≥ 3 are here considered. We find that the necessary conditions, derived from graph theoretic conditions, are sufficient as well. We present some constructions to prove sufficiency.
Rights: This work is protected by copyright. Reproduction or distribution of the work in any format is prohibited without written permission of the copyright owner.
Appears in Collections:RSO: Journal Articles

Files in This Item:
File Description SizeFormat 
145.pdf107.3 kBAdobe PDFThumbnail
Show full item record Recommend this item

Page view(s)

checked on Jul 11, 2019

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.